# SDR CA081219004

- Difficulty date: December 18, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 60,094 hours
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2A8
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, NR 1 ENGINE FILTER CLOG LIGHT + ECAM WARNING. THE CREW C/O THE QRH PROCEDURE & STATUS OF WARNING DID NOT CHANGE. NR 1 ENG. IN-FLIGHT S/DOWN WAS C/O THE ACFT RETURNED TO YUL FOR FURTHER INVESTIGATION.  FOUND ENGINE FILTER CONTAMINATED WITH METAL.  ENGINE REPLACED AND ROUTED TO SHOP FOR INVESTIGATION.
